# SDR P9KA15022601

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N1301L
- Make and model: Cessna T207A
- Aircraft serial: 20700641
- Aircraft time: 10,944 hours
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 12121281
- Condition: Cracked
- Location: Horiz Stab
- Part time: 1,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER WAS REMOVED AS PART OF A ROUTINE ANNUAL INSPECTION.  DURING INSPECTION THE LT HORIZONTAL STABILIZER ATTACH BRACKET PN 1212128-1 WAS FOUND CRACKED JUST ABOVE THE BOLT HOLE.  THE PART WAS REPLACED WITH NEW.  ACCORDING TO THE ACFT LOGS THE PART WAS REPLACED APPROX 1500 FLIGHT HOURS & AN UNDETERMINED NR OF CYCLES AGO.  SUSPECT EITHER POOR PART FIT, ABUSE OF ACFT BY PUSHING ON THE HORIZONTAL STABILIZER TO MOVE & LIFT THE ACFT OR SIMPLE FATIGUE AS FACTORS IN THIS FAILURE.  THIS STRUCTURE IS THE SAME AS FOUND ON THE 206, 207, 210 & SIMILAR TO THE 180 & 185.  CRACKS IN SIMILAR PARTS ON THE 180 & 185 ARE A KNOWN ISSUE.  RECOMMEND PERIODIC INSPECTION OF THE HORIZONTAL STABILIZER ATTACH STRUCTURE, TO INCLUDE DISASSEMBLY AS NECESSARY ESPECIALLY IN ACFT OPERATED IN HIGH FATIGUE OPERATIONS SUCH AS FREQUENT TURBULENCE ENCOUNTERS, HIGH CYCLES PER HOUR & HIGH GROSS WEIGHT OPERATION.
